×

Found 6 Documents (Results 1–6)

100
MathJax

Description of closed maximal one-sided ideals in several classes of real Gelfand–Mazur algebras. (English) Zbl 1122.46030

Mallios, Anastasios (ed.) et al., Topological algebras and their applications. Proceedings of the 5th international conference, Athens, Greece, June 27–July 1, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3868-6/pbk). Contemporary Mathematics 427, 345-357 (2007).
MSC:  46H10 46H20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

Classification